MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL; REUSABLE BIOPSY
Model Number FSENCOR01
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a biopsy procedure, while trying to deploy the marker, the system took two further samples without pressing/selecting anything on the encor system, driver or foot pedal.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a device history record and manufacturing review was not required as the event was determined to be expected and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the encor foot pedal was received at the bard medical south africa.The encor foot pedal was visually inspected upon receipt and was found to be free from defects and all labeling is legible.The device was functionally tested and passed all the tests during evaluation.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported system took two further samples without pressing/selecting anything on the encor foot pedal.The root cause for the reported system took two further samples without pressing/selecting anything on the encor foot pedal cannot be determined as the problem could not be reproduced.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 12/2050).

Brand Name
ENCOR FOOT PEDAL
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16483387
Report Number2020394-2023-00137
Device Sequence Number5263400
Product Code KNW
UDI-Device Identifier00801741086557
UDI-Public(01)00801741086557
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K013641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSENCOR01
Device Catalogue NumberFSENCOR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown